# SDR IPXA2024122018385

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,328 hours, 16,731 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN WITH PACKS OFF, RED EXCESSIVE CABIN PRESSURE LIGHT ILLUMINATED ON CARGO DOOR CONTROL PANEL CHECKED FOR CONTINIUITY AND NORMAL OPERATION OF 13WN (L1 DOOR ESCAPE SLIDE MICRO SWITCH) AND 9WN (L1 DOOR MICRO SWITCH) BOTH SWITCHES CHECKED GOOD IAW ASM 52-73-00 SHEET 1, DID FIND 13WN TO BE STICKY WITH CPC ANTI-CORROSION COMPOUND. CLEANED 13WN MICRO SWITCH IAW ESPM 20-55-50. AWAITING OPS CHECK
